# SDR SIMA201912132001

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 36,207 hours, 33,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLASHLIGHT INOP-C/A-DEFFERED AS PER MEL 25-53. REMOVED AND REPLACED AFT CABIN FLASHLIGHT ASSEMBLY IAW AMM-33-50-16. OPS CHECK GOOD. MEL RESTORED.
